On completely regular binary codes and t-designs (bibtex)
by Borges, Joaquim, Rifà, Josep and Zinoviev, Victor A.
Reference:
On completely regular binary codes and t-designs (Borges, Joaquim, Rifà, Josep and Zinoviev, Victor A.), In Electron. Notes Discret. Math., volume 10, 2001.
Bibtex Entry:
@article{borges_completely_2001,
	title = {On completely regular binary codes and t-designs},
	volume = {10},
	url = {https://doi.org/10.1016/S1571-0653(04)00352-X},
	doi = {10.1016/S1571-0653(04)00352-X},
	journal = {Electron. Notes Discret. Math.},
	author = {Borges, Joaquim and Rifà, Josep and Zinoviev, Victor A.},
	year = {2001},
	pages = {30--33}
}
Powered by bibtexbrowser